JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SLANT SUBMANIFOLDS OF QUATERNION KAEHLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SLANT SUBMANIFOLDS OF QUATERNION KAEHLER MANIFOLDS
Sahin, Bayram;
  PDF(new window)
 Abstract
This paper has two objectives. The first objective is to study slant submanifolds of quaternion Kaehler manifolds. We give characterization theorems and examples of slant submanifolds. For the second objective, we introduce the notion of semi-slant submanifolds which are different from the definition of N. Papaghiuc [15]. We obtain characterization theorems, examples of semi-slant sub manifolds and investigate the geometry of leaves of distributions which are involved in the definition of semi-slant submanifolds.
 Keywords
slant submanifold;semi-slant submanifold;QR-submanifold;quaternion Kaehler manifold;
 Language
English
 Cited by
1.
Pointwise almost h-semi-slant submanifolds, International Journal of Mathematics, 2015, 26, 12, 1550099  crossref(new windwow)
2.
Ricci tensor of slant submanifolds in a quaternion projective space, Comptes Rendus Mathematique, 2011, 349, 9-10, 571  crossref(new windwow)
3.
On Chen invariants and inequalities in quaternionic geometry, Journal of Inequalities and Applications, 2013, 2013, 1, 66  crossref(new windwow)
4.
Slant Submanifolds of Almost Contact Metric 3-Structure Manifolds, Mediterranean Journal of Mathematics, 2013, 10, 2, 1023  crossref(new windwow)
5.
A new proof for some optimal inequalities involving generalized normalized δ-Casorati curvatures, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
6.
Statistical Manifolds with almost Quaternionic Structures and Quaternionic Kähler-like Statistical Submersions, Entropy, 2015, 17, 9, 6213  crossref(new windwow)
 References
1.
M. Barros, B. Y. Chen, and F. Urbano, Quaternion CR-Submanifolds of Quaternion Kaehler Manifolds, Kodai Math. 4 (1981), 399-418 crossref(new window)

2.
A. Bejancu, Anti-quaternion submanifolds of quaternion manifolds, Lucrarile Conf. Nat. Geometrie Topologie, P. Neamt, (1983), 141-144

3.
A. Bejancu, Geometry of CR-Submanifolds, Kluwer Academic Publishers, Dortrecht, 1986

4.
A. Bejancu, QR-submanifolds of Quaternion Kaehlerian Manifolds, Chinese J. Math 14, No. 2, (1986)

5.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Semi-slant submanifolds of a Sasakian manifold, Geometriae Dedicata 78 (1999), 183-199 crossref(new window)

6.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Structure on a slant submanifold of a contact manifold, Indian J. Pure Appl. Math. 31 (2000), no. 7, 857-864

7.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42 (2000), no. 1, 125-138 crossref(new window)

8.
A. Carriazo, L. M. Fernandez, M. B. Hans-Uber, Some slant submanifolds of S- manifolds, Acta Math. Hungar. 107 (2005), no. 4, 267-285 crossref(new window)

9.
A. Carriazo, L. M. Fernandez, M. B. Hans-Uber, Minimal Slant Submanifolds of the smallest dimension in S-manifolds, Revista Math. Iberoamericana 21 (2005), 47-66

10.
B. Y. Chen, Slant immersions, Bull. Austral. Math. Soc. 41 (1990), 135-147 crossref(new window)

11.
B. Y. Chen, Geometry of Slant Submanifolds, Katholieke Universiteit Leuven, Leuven, 1990

12.
S. Ishihara, Quaternion Kaehlerian manifolds, J. Differential Geometry 9 (1974), 483-500

13.
A. Lotta, Slant submanifolds in contact geometry, Bull. Math. Soc. Sci. Math. Roumanie 39 (1996), 183-198

14.
A. Lotta, Three-dimensional slant submanifolds of K-contact manifolds, Balkan J. Geom. Appl. 3 (1998), no. 1, 37-51

15.
N. Papaghiuc, Semi-slant submanifolds of a Kaehlerian manifold, An. Stiint. Al.I.Cuza. Univ. Iasi 40, (1994), 55-61

16.
K. Yano and M. Kon, Structures on Manifolds, Ser. Pure Math. World Scientific, 1984